# SDR 2007UALA01455

- Difficulty date: May 9, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 42,373 hours, 6,497 cycles
- Engine: Pwa PW4090
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 219-201
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE ABOVE COCKPIT AT STA 219 LBL 9.5 AND STA 201 LBL 8.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED DOUBLER REPAIR.
